Number of Articles: 1016
52. Bulletin of the Iranian Mathematical Society

Volume 42, Issue 4, July and August 2016


53. Bulletin of the Iranian Mathematical Society

Volume 42, Issue 5, September and October 2016


54. Bulletin of the Iranian Mathematical Society

Volume 42, Issue 7 (Special Issue), November and December 2016


55. Bulletin of the Iranian Mathematical Society

Volume 42, Issue 6, November and December 2016


56. Bulletin of the Iranian Mathematical Society

Volume 43, Issue 1, January and February 2017


57. Bulletin of the Iranian Mathematical Society

Volume 43, Issue 2, March and April 2017


59. Bulletin of the Iranian Mathematical Society

Volume 43, Issue 4 (Special Issue), July and August 2017


60. Bulletin of the Iranian Mathematical Society

Volume 43, Issue 5, September and October 2017


61. Bulletin of the Iranian Mathematical Society

Volume 43, Issue 6, November and December 2017


62. Bulletin of the Iranian Mathematical Society

Volume 43, Issue 7, November and December 2017


65. Operations Research and Optimization Conference (ORO2013)

Volume 42, Issue 7 (Special Issue), November and December 2016, Pages 1-3

D‎. ‎T‎. ‎ Luc; N. Mahdavi-Amiri; J.-E. Martínez-Legaz; M. Soleimani-damaneh


66. The associated measure on locally compact cocommutative KPC-hypergroups

Volume 43, Issue 1, January and February 2017, Pages 1-15

S. M. Tabatabaie; F. Haghighifar


69. Common Fixed Point Theorems of Integral Type in Modular Spaces

Volume 35, No. 2, November and December 2009, Pages 11-24

A. Razani; R. Moradi


70. Automatic Continuity of Higher Derivations on JB*-Algebras

Volume 33, No. 1, March and April 2007, Pages 11-23

S. Hejazian; T. L. Shatery


71. Non-linear ergodic theorems in complete non-positive curvature metric spaces

Volume 37, No. 3, September and October 2011, Pages 11-20

B. Ahmadi Kakavandi; M. Amini


72. A Fixed Point Theorem in Generalized D-metric Spaces

Volume 32, No. 2, November and December 2006, Pages 13-19

Y. J. Cho; R. Saadati


73. On the Grobner Basis of a Family of Quasi-Cyclic LDPC Codes

Volume 31, No. 2, November and December 2005, Pages 13-32

M. Giorgetti; M. Rossi; M. Sala


74. n-Homomorphisms

Volume 31, No. 1, March and April 2005, Pages 13-23

S. Hejazian; M. Mirzavaziri; M. S. Moslehian


75. Weak Compactness of the Set of ε-Extensions

Volume 30, No. 1, March and April 2004, Pages 13-20

Sh. Rezapour